eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Azithromycin cause Ringing in the ears (Tinnitus)?





Summary: Ringing in the ears is found among people who take Azithromycin, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Atenolol, and have Stress and anxiety.

We study 10,940 people who have side effects while taking Azithromycin from FDA and social media. Among them, 101 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.

You are not alone: join a mobile support group for people who take Azithromycin and have Ringing in the ears >>>

Azithromycin

Azithromycin has active ingredients of azithromycin. It is often used in sinusitis. (latest outcomes from Azithromycin 12,345 users)

Ringing in the ears

Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.(latest reports from Ringing in the ears 19,199 patients)

On Dec, 15, 2014: 10,940 people reported to have side effects when taking Azithromycin. Among them, 101 people (0.92%) have Ringing In The Ears.

Trend of Ringing in the ears in Azithromycin reports

Time on Azithromycin when people have Ringing in the ears * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Ringing in the ears87.50%6.25%3.12%0.00%3.12%0.00%0.00%

Gender of people who have Ringing in the ears when taking Azithromycin * :

FemaleMale
Ringing in the ears72.12%27.88%

Age of people who have Ringing in the ears when taking Azithromycin * :

0-12-910-1920-2930-3940-4950-5960+
Ringing in the ears0.00%0.00%9.64%2.41%12.05%12.05%24.10%39.76%

Severity of Ringing in the ears when taking Azithromycin ** :

leastmoderateseveremost severe
Ringing in the ears0.00%100.00%0.00%0.00%

How people recovered from Ringing in the ears ** :

while on the drugafter off the drugnot yet
Ringing in the ears0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Anxiety (8 people, 7.92%)
  2. Hypercalcaemia (7 people, 6.93%)
  3. Breast cancer metastatic (7 people, 6.93%)
  4. Breast cancer (7 people, 6.93%)
  5. Bronchitis (6 people, 5.94%)

Top co-used drugs for these people * :

  1. Atenolol (14 people, 13.86%)
  2. Furosemide (13 people, 12.87%)
  3. Zocor (12 people, 11.88%)
  4. Cephalexin (11 people, 10.89%)
  5. Folic acid (11 people, 10.89%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Ringing In The Ears while taking Azithromycin?

You are not alone! Join a mobile support group:
- support group for people who take Azithromycin and have Ringing In The Ears
- support group for people who take Azithromycin
- support group for people who have Ringing In The Ears

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Azithromycin, Ringing in the ears

You may be interested at these reviews (Write a review):

  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
    Reply
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
    Reply
  • Adverse effect of azithromycin
    patients immunesystem showed very bad response to azithromycin adminstered as 1000mg per day 3 days and then 1000mg once a week for 6 weeks -

    a previously chronic sinuitis flared up as did a over 30 year old infection in a broken toe -

    dicillin was given for 10 days 3000mg per day / 1000mg 3 times daily - with good effect -

    the patents journal shows evidence of similar occurence a decade ago when taking Klacid uno also of the macrolid family -
    it appears macrolids can have severe adverse effect on some patients immunesystem
    Reply
  • Still ill after several years (1 response)
    I became ill several years ago.
    It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.

    After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
    My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
    Reply
  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.
    Reply

More reviews for: Azithromycin, Ringing in the ears

Comments from related drug studies (Check your drugs):

  • Have ringing in the ears and feel that it could not be because of sound it must be because of something else. It is to high it must be of the medicne I eat. Have even ringing in the left ear but very high in my righ. Same type of sound on both sides of the ears ringing sound. Help please? What me ...
    Reply
  • I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and ...
    Reply
  • did not have any good effect on the condition it was supposed to treat - i.e. folliculitis adversely it had detrimental effect on patients immune-system and chronic infections of the sinuses and a 30 year old infection of a toe showed their presence
    Reply
  • I'm 23 and pregnant & I was diagnosed with Chlymidia & prescribed Azithromycin by my OBGYN. As soon as I started taking the medicine brown discharge started appearing. It smells like normal discharge & nothing it bloody. I was just wondering of its the infection cleaning itself out.
    Reply
  • I had a radiation treatment 2 summers ago to stop the function of my thyroid due to Grave's dis ease (HYPERTHYROIDISM). I went from brand name synthroidown to a generic version they was switched by my doctor to Tirosint in June 2014. I noticed mild dizziness only occasionally until about a month ago ...
    Reply

More related studies for: Azithromycin, Ringing in the ears

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.